# SDR SWAA2018020519535

- Difficulty date: January 30, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 52,871 hours, 30,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMERGENCY LIGHT SEGMENTS FAILED CAPACITY CHECK.  R&R BATTERY IAW MM AND WDM.
